Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 14, Issue 7

Issues

Numerical computation of an inverse contact problem in elasticity

Y. C. Hon
  • Department of Mathematics, City University of Hong Kong, Tat Chee Avenue, Kowloon Tong, HongKong. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ T. Wei
  • School of Mathematics and Statistics, Lanzhou University, Lanzhou, Gansu Province 730000, China. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar

An inverse contact problem is a classical ill-posed problem in the sense of Hadamard. In this paper we develop a numerical computational method for solving an inverse contact problem in elasticity. Based on the Tikhonov regularization technique, we transform the original problem into an optimization problem so that a stable numerical approximation to the solution can be obtained by a standard finite element method. A convergence analysis on the proposed numerical algorithm is also given by a conditional stability estimate.

About the article

Published Online:

Published in Print: 2006-12-01


Citation Information: Journal of Inverse and Ill-posed Problems jiip, Volume 14, Issue 7, Pages 651–664, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939406779802004.

Export Citation

Comments (0)

Please log in or register to comment.
Log in